American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57Q45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 46 found      Go to page: 1 2

[1] Takefumi Nosaka. On quandle homology groups of Alexander quandles of prime order. Trans. Amer. Math. Soc. 365 (2013) 3413-3436.
Abstract, references, and article information   
View Article: PDF

[2] Seiichi Kamada and Kanako Oshiro. Homology groups of symmetric quandles and cocycle invariants of links and surface-links. Trans. Amer. Math. Soc. 362 (2010) 5501-5527. MR 2657689.
Abstract, references, and article information   
View Article: PDF

[3] Masahide Iwakiri. The lower bound of the $\lowercase {w}$-indices of surface links via quandle cocycle invariants. Trans. Amer. Math. Soc. 362 (2010) 1189-1210. MR 2563726.
Abstract, references, and article information   
View Article: PDF

[4] João Faria Martins. The fundamental crossed module of the complement of a knotted surface. Trans. Amer. Math. Soc. 361 (2009) 4593-4630. MR 2506421.
Abstract, references, and article information   
View Article: PDF

[5] Sang Youl Lee. Towards invariants of surfaces in $4$-space via classical link invariants. Trans. Amer. Math. Soc. 361 (2009) 237-265. MR 2439406.
Abstract, references, and article information   
View Article: PDF

[6] Pascal Lambrechts and Victor Turchin. Homotopy graph-complex for configuration and knot spaces. Trans. Amer. Math. Soc. 361 (2009) 207-222. MR 2439404.
Abstract, references, and article information   
View Article: PDF

[7] Roger Fenn, Colin Rourke and Brian Sanderson. The rack space. Trans. Amer. Math. Soc. 359 (2007) 701-740. MR 2255194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Seiichi Kamada, Shin Satoh and Manabu Takabayashi. The braid index is not additive for the connected sum of 2-knots. Trans. Amer. Math. Soc. 358 (2006) 5425-5439. MR 2238921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jae Choon Cha and Ki Hyoung Ko. Signature invariants of covering links. Trans. Amer. Math. Soc. 358 (2006) 3399-3412. MR 2218981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Mikhail Khovanov. An invariant of tangle cobordisms. Trans. Amer. Math. Soc. 358 (2006) 315-327. MR 2171235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Shin Satoh and Akiko Shima. The 2-twist-spun trefoil has the triple point number four. Trans. Amer. Math. Soc. 356 (2004) 1007-1024. MR 1984465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. Scott Carter, Daniel Jelsovsky, Seiichi Kamada, Laurel Langford and Masahico Saito. Quandle cohomology and state-sum invariants of knotted curves and surfaces. Trans. Amer. Math. Soc. 355 (2003) 3947-3989. MR 1990571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Vincent Blanloeil and Osamu Saeki. A theory of concordance for non-spherical 3-knots. Trans. Amer. Math. Soc. 354 (2002) 3955-3971. MR 1926861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Daniel S. Silver and Susan G. Williams. Knot invariants from symbolic dynamical systems. Trans. Amer. Math. Soc. 351 (1999) 3243-3265. MR 1466957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Paul Bellis. Realizing homology boundary links with arbitrary patterns. Trans. Amer. Math. Soc. 350 (1998) 87-100. MR 1357391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] David Miller. Noncharacteristic embeddings of the $n$-dimensional torus in the $(n+2)$-dimensional torus . Trans. Amer. Math. Soc. 342 (1994) 215-240. MR 1179398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Michael Farber. Stable-homotopy and homology invariants of boundary links . Trans. Amer. Math. Soc. 334 (1992) 455-477. MR 1079054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Yoshihisa Sato. Locally flat $2$-knots in $S\sp 2\times S\sp 2$ with the same fundamental group . Trans. Amer. Math. Soc. 323 (1991) 911-920. MR 986701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Alexander I. Suciu. Iterated spinning and homology spheres . Trans. Amer. Math. Soc. 321 (1990) 145-157. MR 987169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Paul A. Kirk. Link homotopy with one codimension two component . Trans. Amer. Math. Soc. 319 (1990) 663-688. MR 970268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Daniel S. Silver. Construction by isotopy. II . Trans. Amer. Math. Soc. 317 (1990) 813-823. MR 987168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Lawrence Smolinsky. A generalization of the Levine-Tristram link invariant . Trans. Amer. Math. Soc. 315 (1989) 205-217. MR 931532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. A. Hillman and C. Kearton. Seifert matrices and $6$-knots . Trans. Amer. Math. Soc. 309 (1988) 843-855. MR 961617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Oziride Manzoli Neto. Total linking number modules . Trans. Amer. Math. Soc. 307 (1988) 503-533. MR 940215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jeffrey Boyle. Classifying $1$-handles attached to knotted surfaces . Trans. Amer. Math. Soc. 306 (1988) 475-487. MR 933302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Iain R. Aitchison and Daniel S. Silver. On certain fibred ribbon disc pairs . Trans. Amer. Math. Soc. 306 (1988) 529-551. MR 933305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Daniel Ruberman. The Casson-Gordon invariants in high-dimensional knot theory . Trans. Amer. Math. Soc. 306 (1988) 579-595. MR 933307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Daniel Silver. On Aitchison's construction by isotopy . Trans. Amer. Math. Soc. 305 (1988) 641-652. MR 924773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Ki Hyoung Ko. Seifert matrices and boundary link cobordisms . Trans. Amer. Math. Soc. 299 (1987) 657-681. MR 869227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] L. Smolinsky. Doubly sliced knots which are not the double of a disk . Trans. Amer. Math. Soc. 298 (1986) 723-732. MR 860389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 46 found      Go to page: 1 2